# SDR 97UAL900552

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER TWO ENGINE IS SLOW TO RESPOND TO THRUST LEVER INCREASES DURING TAKEOFF AND CRUISE.  CHECKED THROTTLE CABLES AND LINKAGES FROM TOP OF PYLON THRU MIXING BOX AND DOWN TO THE FUEL CONTROL.  CHECKED RIG FROM MIXING BOX TO PART POWER STOP.  NO DEFECTS NOTED, NO GRIPES SINCE THIS ITEM.
